# SDR SWAA2022072932061

- Difficulty date: July 22, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN BULLNOSE EMERGENCY PATH LIGHTING INOP / [01] REMOVED AND REPLACED 3 EA BATTERY PACKS ; 8 ABC; 20 ABC AND AFT GALLEY LEFT SIDE; PER MM 33-51-06. OPS CHECKS GOOD PER MM 33-51-00
